# SDR SWAA2024052280347

- Difficulty date: April 28, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727d Lbl8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH REPAIR ON ACB RAIL STA 727D+5 LBL 8 WL 156. REF: CORROSION ON AFT CARGO COMPARTMENT FLOOR RAIL AT STA 727C+6; 727D+5; & 747+5; LBL 8; WL 156. [TTG8Q00SSBRY]<[01] STEP 6 C/W;[02] REPAIRED ACB RAIL FLOOR BEAM STA 727D+5 LBL 8 WL 156 IAW SRM 53-00-53-2R-2 REPAIR 2 ALTERNATIVE 5. FIG. 203; DETAIL F.;[03] VERIFIED CORRECTIVE ACTION #2
